# SDR SIMA20140112004

- Difficulty date: January 12, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 23,279 hours, 19,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LAMP INOPERATIVE.  R & R SERVICE DOOR EXTERNAL EMERGENCY LIGHT LAMP IAW AMM 33-50-10-000-801-A & 33-50-10-400-801-A.  OPERATIONS CHECKED GOOD.
